MAUDE Adverse Event Report: EXACTECH, INC. CEMENTED FINNED TIB. TRA SZ 2F/2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CEMENTED FINNED TIB. TRA SZ 2F/2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number CEMENTED FINNED TIB. TRA SZ 2F/2T
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Fall (1848); Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
Report #2 of 3 for this event.As reported by legal documentation, a patient underwent a left total knee arthroplasty.Subsequently, approximately ten (10) years later, the patient presented to surgeon complaining of pain unrelated to injury/work injury.Patient reports 8 out of 10 on pain scale in left and right knees.Ongoing intermittent aching.Gradually worsening.Aggravated by: bending, stretching, straightening, exercise, kneeling, squatting, standing, walking, stairs.Patient reported falling on both knees while walking the dog.Radiographs, per the surgeon appears to demonstrate lucency about the tibial plateau component of the prosthesis and femoral component of the prosthesis on the left that may represent loosening.Medical records and clinical history were provided.It is unknown if the patient underwent revision of the left knee or if a left knee revision is planned or scheduled.The patient was referred to an orthopaedic surgeon for consultation of possible revision.No additional information is available.

Brand Name
CEMENTED FINNED TIB. TRA SZ 2F/2T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
julia goldberberg
2320 nw 66 court
gainesville, FL 32653
MDR Report Key25449804
Report Number1038671-2026-00748
Device Sequence Number20293742
Product Code JWH
UDI-Device Identifier10885862039705
UDI-Public10885862039705
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K932776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/23/2016
Device Model NumberCEMENTED FINNED TIB. TRA SZ 2F/2T
Device Catalogue Number200-04-22
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2022
Initial Report FDA Received Date06/09/2026
Date Device Manufactured05/25/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight66 KG
Patient EthnicityNon Hispanic
Patient RaceWhite